# SDR DALA2025092907058

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 52,213 hours, 42,726 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AMDS 5720-01103-01B. INSPECTION FOUND A CRACK AT APPROX STA XRS= 170REAR SPAR.    COMPLIED WITH ER/A- 628659-14AD REV. ORIGINAL (1215975)
